zbMATH — the first resource for mathematics

Fractionalization of the complex-valued Brownian motion of order \(n\) using Riemann-Liouville derivative. Applications to mathematical finance and stochastic mechanics. (English) Zbl 1099.60025
The paper deals with the procedure of fractionalization of the complex-valued Brownian motion. Some results on the fractional Taylor’s series of analytic functions expressed in terms of Mittag-Leffler function are presented. Then these results are used to solve some linear partial differential equations involving both \(dz\) and \((dz)^\alpha\). The procedure of \(\alpha\)-fractionalization is applied to complex-valued Brownian motion of order \(n\), by using fractional derivative.
Then applications of this procedure are considered. At first, an exponential process of which the increase rate is driven by an \(\alpha\)-fractional Brownian motion of order \(n\), is studied. And it is shown that its expression involves explicitly the Mittag-Leffler function. Then in the framework of mathematical finance, the optimal management of a portfolio in the presence of the stock market driven by fractional noises is investigated. This stochastic problem is converted into a non-random problem the solution of which can be obtained by variational techniques. At last, applications to variational mechanics and to stochastic mechanics are examined.

60G15 Gaussian processes
91B28 Finance etc. (MSC2000)
Full Text: DOI
[1] Guerra, F.; Morato, L., Quantization of dynamical systems and stochastic control theory, Phys rev D, 27, 8, 1774-1786, (1983)
[2] Hu, Y.; Øksendal, B., Fractional white noise calculus and application to finance, Infin dimen anal quant probab rel top, 6, 1-32, (2003) · Zbl 1045.60072
[3] Jumarie, G., Stochastic differential equations with fractional Brownian motion input, Int J syst sci, 6, 1113-1132, (1993) · Zbl 0771.60043
[4] Jumarie, G., A practical variational approach to stochastic optimal control via state moment equations, J franklin inst: eng appl math, 332B, 6, 761-772, (1995) · Zbl 0855.93097
[5] Jumarie, G., Maximum entropy, information without probability and complex fractals, (2000), Kluwer Dordrecht, Boston, London · Zbl 0982.94001
[6] Jumarie, G., Schrõdinger equation for quantum fractal space-time of order n via the complex-valued fractional Brownian motion, Int J mod phys A, 16, 5061-5084, (2001) · Zbl 1039.81008
[7] Jumarie, G., Stock exchange dynamics involving both gaussian and Poissonian white noises. approximate solution via a symbolic stochastic calculus, Insurance: math econom, 31, 179-189, (2002) · Zbl 1055.91027
[8] Jumarie, G., Fractional Brownian motions via random walk in the complex plane and via fractional derivative. comparison and further results, Chaos, solitons & fractals, 22, 907-925, (2004) · Zbl 1068.60053
[9] Jumarie, G., On the solution of the stochastic differential equation of exponential growth driven by fractional Brownian motion, Appl math lett, 18, 7, 817-826, (2005) · Zbl 1075.60068
[10] Jumarie, G., On the representation of fractional Brownian motion as integral with respect to (dt)α, Appl math lett, 18, 7, 739-748, (2005) · Zbl 1082.60029
[11] Liouville, J., Memoire sur le calcul des différentielles à indices quelconques (research on the calculus of differentials of fractional order), J l’ecole polytech, 3, 71-162, (1832)
[12] Mandelbrot, B.B.; Van Ness, J.W., Fractional Brownian motions, fractional noises and applications, SIAM rev, 10, 422-437, (1968) · Zbl 0179.47801
[13] Mandelbrot, B.B.; Cioczek-Georges, R., A class of micropulses and antipersistent fractional Brownian motion, Stochastic process appl, 60, 1-18, (1995) · Zbl 0846.60055
[14] Mandelbrot, B.B.; Cioczek-Georges, R., Alternative micropulses and fractional Brownian motion, Stochastic process appl, 64, 143-152, (1996) · Zbl 0879.60076
[15] Merton, R.C., Optimal consumption and portfolio rules in a continuous-time model, J econom theory, 3, 373-413, (1971) · Zbl 1011.91502
[16] Nagasawa, M., Transformation of diffusion and Schrödinger processes, Probab theory rel fields, 82, 109-136, (1989) · Zbl 0666.60073
[17] Nekrassov, P.A., General differentiation, Mat sib J, 14, 45-168, (1888), (in Russian)
[18] Nelson, E., Derivation of the Schrödinger equation from Newtownian mechanics, Phys rev, 150, 4, 1079-1085, (1966)
[19] Nelson, E., Dynamical theories of Brownian motion, (1967), Princeton University Press Princeton (NJ) · Zbl 0165.58502
[20] Nottale, L., Fractal space-time and microphysics: towards a theory of scale relativity, (1992), World Scientific Singapore, New Jersey, London
[21] Nottale, L., Scale relativity and fractal space-time: applications to quantum physics, cosmology and chaotic systems, Chaos, solitons & fractals, 7, 6, 877-938, (1966) · Zbl 1080.81525
[22] Osler, T.J., Leibmiz rule for fractional derivatives, SIAM J math anal, 18, 658-674, (1970) · Zbl 0201.44102
[23] Osler, T.J., Taylor’s series generalized for fractional derivatives and applications, SIAM J math anal, 2, 37-48, (1971) · Zbl 0215.12101
[24] Wakolbinger, A., A simplified variational characterization of Schrödinger processes, J math phys, 30, 2943-2952, (1989) · Zbl 0692.60060
[25] Yasue, K., Quantum mechanics and stochastic control theory, J math phys, 22, 5, 1010-1020, (1981)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.